# SDR ASAA0854048

- Difficulty date: November 26, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,600 hours, 2,576 cycles
- Engine: Ge CFM567B24
- Engine time: 31,219 hours, 13,638 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR DP1204 THREADS DAMAGED CONN.  WILL NOT STAY ENGAGED AND FALLS OFF NR 2 ENG.  HYDRAULIC PUMP.  GROUNDED YES.  VERIFIED DAMAGED CONNECTOR WILL REQUIRE NEW HARNESS PN 325 045 301 0.  R&R WIRE HARNESS MW 312 FOR NR 2 ENGINE .  REF AMM 71 51 03/401.  EEC TEST AND ACTUATORS TEST NR 12 PASS NO FAULTS.  REF AMM 73 21 00/501 AND AMM 71 00 00/501.
